# SDR RAIA980317

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7490 - STL - CAPTAINS ALTIMETER FLAGGED ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT AIR DATA COMPUTER.  (M)
